MAUDE Adverse Event Report: ZIMMER DENTAL ABUT TAPERED ONE-PIECE SCR-V 3.5MM 3MM; DENTAL ABUTMENT

ZIMMER DENTAL ABUT TAPERED ONE-PIECE SCR-V 3.5MM 3MM; DENTAL ABUTMENT
Catalog Number TAC3
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the abutment got stuck into the osteointegrated implant, leading to implant removal.Pain as a consequence of the event.Xenograft graft performed.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number(b)(4).A4: patient weight unknown / not provided.E1: email address unknown / not provided.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Zimvie received one (1) tsvb10, (impl tapered scr-v sbm 3.7mm 3.5mm 10mm) and one (1) tac3 (abut tapered one-piece scr-v 3.5mm 3mm) for evaluation.Visual evaluation and a functional test was performed, there was bone debris on the external threads and markings from removal.The abutment and implant wouldn¿t disengage from each other.This complaint refers to the tac3.Device history record (dhr) review was completed for the subject lot number 2022101167.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2022101167 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : functional : does not disengage/release.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was excessive loading on abutment/implant assembly.Therefore, based on the available information, a device malfunction did occur.The abutment would not disengage from the implant.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
ABUT TAPERED ONE-PIECE SCR-V 3.5MM 3MM
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key17610899
Report Number0002023141-2023-02346
Device Sequence Number7420761
Product Code DZE
UDI-Device Identifier00889024018426
UDI-Public(01)00889024018426(17)271028(10)2022101167
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K011028
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberTAC3
Device Lot Number2022101167
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/24/2023
Supplement Report FDA Received Date02/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TSVB10
Patient Age67 YR
Patient SexFemale
Patient EthnicityNon Hispanic